Metric characterizations of hyperbolic and Euclidean spaces
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 259-264
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
J. E. Valentine 1 ; S. G. Wayment 1
@article{10_4064_cm_25_2_259_264,
author = {J. E. Valentine and S. G. Wayment},
title = {Metric characterizations of hyperbolic and {Euclidean} spaces},
journal = {Colloquium Mathematicum},
pages = {259--264},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-259-264},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-259-264/}
}
TY - JOUR AU - J. E. Valentine AU - S. G. Wayment TI - Metric characterizations of hyperbolic and Euclidean spaces JO - Colloquium Mathematicum PY - 1972 SP - 259 EP - 264 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-259-264/ DO - 10.4064/cm-25-2-259-264 LA - en ID - 10_4064_cm_25_2_259_264 ER -
J. E. Valentine; S. G. Wayment. Metric characterizations of hyperbolic and Euclidean spaces. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 259-264. doi: 10.4064/cm-25-2-259-264
Cité par Sources :